Advertisement

Journal d'Analyse Mathématique

, Volume 137, Issue 2, pp 707–721 | Cite as

An application of hypergeometric functions to a construction in several complex variables

  • Renata Długosz
  • Piotr LiczberskiEmail author
Article
  • 14 Downloads

Abstract

The paper is devoted to the investigations of holomorphic functions on complete n-circular domains G of ℂn which are solutions of some partial differential equations in G. Our considerations concern a collection M G k , k ≥ 2, of holomorphic solutions of equations corresponding to planar Sakaguchi’s conditions for starlikeness with respect to k-symmetric points. In an earlier paper of the first author some embedding theorems for M G k were given. In this paper we solve the problem of finding some sharp estimates of m-homogeneous polynomials in a power series expansion of f from M G k . We obtain a formula of the extremal function which includes some special functions. Moreover, its construction is based on properties of hypergeometric functions and (j, k)-symmetric functions. The (j, k)-symmetric functions were considered in several papers of the second author and his co-author, J. Połubiński.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L. C. Andrews, Special Functions for Engineers and Applied Mathematicians, MacMillan, NY, 1985.Google Scholar
  2. [2]
    I. I. Bavrin, A Class of Regular Bounded Functions in the Case of Several Complex Variables and Extreme Problems in that Class, Moskov Oblast. Ped. Inst., Moscow, 1976.Google Scholar
  3. [3]
    R. Chand and P. Singh, On certain schlicht mappings, Indian J. Pure Appl. Math. 11 (1979), 1167–1174.MathSciNetzbMATHGoogle Scholar
  4. [4]
    R. Długosz, Embedding theorems for holomorphic functions of several complex variables, J. Appl. Anal. 19 (2013), 153–165.MathSciNetzbMATHGoogle Scholar
  5. [5]
    R. Długosz and E. Lés, Embedding theorems and extreme problems for holomorphic functions on circular domains ofn, Complex Var. Elliptic Equ. 59 (2014), 883–899.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    K. Dobrowolska and P. Liczberski, On some differential inequalities for holomorphic functions of many variables, Demonstratio Math. 14 (1981), 383–398.MathSciNetzbMATHGoogle Scholar
  7. [7]
    S. Fukui, On the estimates of coefficients of analytic functions, Sci. Rep. Tokyo Kyoiku Daigaku, Sect. A, 10 (1969), 216–218.MathSciNetzbMATHGoogle Scholar
  8. [8]
    I. Graham and G. Kohr, Geometric Function Theory in One and Higher Dimensions, Marcel Dekker, Inc., New York–Basel, 2003.zbMATHGoogle Scholar
  9. [9]
    H. Hamada, T. Honda and G. Kohr, Parabolic starlike mappings in several complex variables, Manuscripta Math. 123 (2007), 301–324.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    T. Higuchi, On coefficients of holomorphic functions of several complex variables, Sci. Rep. Tokyo Kyoiku Daigaku 8 (1965), 251–258.MathSciNetzbMATHGoogle Scholar
  11. [11]
    P. Liczberski, On the subordination of holomorphic mappings inn, Demonstratio Math. 2 (1986), 293–301.MathSciNetzbMATHGoogle Scholar
  12. [12]
    P. Liczberski and J. Połubiński, On (j, k)-symmetrical functions, Math. Bohemica 120 (1995), 13–28.MathSciNetzbMATHGoogle Scholar
  13. [13]
    P. Liczberski and J. Połubiński, Symmetrical series expansion of complex valued functions, New Zealand J. Math. 27 (1998), 245–253.MathSciNetzbMATHGoogle Scholar
  14. [14]
    P. Liczberski and J. Połubiński, Functions (j, k)-symmetrical and functional equations with iterates of the unknown function, Publ. Math. Debrecen 60 (2002), 291–305.MathSciNetzbMATHGoogle Scholar
  15. [15]
    P. Liczberski and J. Połubiński, A uniqueness theorem of Cartan–Gutzmer type for holomorphic mappings in Cn, Ann. Polon. Math. 79 (2002), 121–127.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Y. Michiwaki, Note on some coefficients in a starlike functions of two complex variables, Res. Rep. Nagaoka Tech. College 1 (1963), 151–153.MathSciNetGoogle Scholar
  17. [17]
    J. A. Pfaltzgraff and T. J. Suffridge, An extension theorem and linear invariant families generated by starlike maps, Ann. Univ. Mariae Curie-Sklodowska, Sect. Math. 53 (1999), 193–207.MathSciNetzbMATHGoogle Scholar
  18. [18]
    W. Rudin, Functional Analysis, McGraw-Hill Inc., New York, 1991.zbMATHGoogle Scholar
  19. [19]
    K. Sakaguchi, On certain univalent mapping, J. Math. Soc. Japan 11 (1959), 72–75.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    J. Stankiewicz, Some remarks on functions starlike with respect to symmetric points, Ann. Univ. Mariae Curie-Sklodowska, Sect. Math. 19 (1965), 53–59.MathSciNetzbMATHGoogle Scholar
  21. [21]
    A. Temljakov, Integral representation of functions of two complex variables, Izv. Acad. Sci. SSSR, Ser. Math. 21 (1957), 89–92.MathSciNetGoogle Scholar

Copyright information

© The Hebrew University of Jerusalem 2019

Authors and Affiliations

  1. 1.Institute of MathematicsŁódź University of TechnologyŁódźPoland

Personalised recommendations